HealthBoards

HealthBoards (http://www.healthboards.com/boards/)
-   Headaches & Migraines (http://www.healthboards.com/boards/headaches-migraines/)
-   -   Depakote causing my acne? (http://www.healthboards.com/boards/headaches-migraines/550142-depakote-causing-my-acne.html)

kellystar312 11-04-2007 09:34 PM

Depakote causing my acne?
 
Hello,
I am 20 years old and I have had chronic daily migraines for 5 years. The only medicine that has helped is Depakote. I usually get one or two migraines per week now. I was on it in 2004, went off of it to try Topamax, and then went back on Depakote in 2006. This year, I've noticed my skin breaking out more and more. I used to get one or two pimples every so often, but now my entire forehead and chin is covered to the point where my dermatologist says that on a scale of 1 to 10, my acne is an 8.

He is convinced that Depakote it causing my acne. This comes as shocking news to me, since "acne" isn't consistently listed as a side effect.

Has anyone else experienced this, or know of anyone who has suffered from acne after taking Depakote?

Thanks so much to anyone who replies.


All times are GMT -7. The time now is 01:42 PM.